# SDR AALA991235

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49179
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Out Of Adjust
- Location: Lt Mlg
- Component: Eldec
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 751 - EN ROUTE TUL-DFW, LEFT MAIN LANDING GEAR LIGHT ILLUMINATION WITH GEAR HANDLE IN UP POSITION.  AIRCRAFT LANDED DFW WITHOUT INCIDENT.  ADJUSTED LEFT MAIN LANDING GEAR UPLOCK SENSOR.  ACCOMPLISHED GEAR SWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
